# SDR DALA2024010800207

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 90,398 hours, 41,081 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3242 DISC: DTE ERA 550224-14AD REV B. REPAIR PER ERA 550224-14AD REV B. C/A: REVISE AND UPDATE ERA 550224-14AD WITH DTE RESULTS PRIOR TO 101,081 TOTAL FLIGHT CYCLES. ASSOCIATED ER/A 14-550224 ADDED FOR AC 3242. (LP: 0142871)
